About Me: Female, 28, sydney, Australia, member since Feb 2008
Well in late August 2007 i dropped boiling water on my lower thigh and its the size of my hand.
It was first degree but it looks awful as its taken away my pigmentated skin. Some parts have gone very dark and others have gone white.
I desperately want to fix this as im depressed. My doctor prescibed diprosone to me just a few weeks ago which is like 3rd Jan 2007. Nothing has happened and its still dark. im olive and its like a chocolate dark burn...
Also will my new lighter skin darken up as when i stand its milk white ...i desperately need answers...
what treatment is available? i heard of tatooing the skin with my skin colour but i dont trust it... what about the fraxel laser? ive used it on my face and its taken my other scars on my face..will it work on my leg??My doc says it should have lightened up by now???
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.